Have I Caused Damage From Taking 30 Pills Of Tramadol Per Day At 100mg Pill

4 Replies Updated



Conversation Starter

sharonbrowniegirl Says:
via mobile

I am having problems with my kidney And Liver.... I was taking a super large around of tramadol.... I too usually 30 Or more pills of tramadol at 100mg per pill.... I am so sick And so stupid... I last my ability to walking for a while... I had trouble seeing... And I was experiencing delerium... And have lost alot from my of my memory... And heard extreme high pitched sounfs That hunt so bad... Am I ever going to remained all this back Or have I really damage myself???



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, you may have done permanent damage. Have you had things checked out to check your kidney and liver function?

You should also have a cardiac workup, as you may have done some damage to your heart.

What types of symptoms are you having, now?



REPLYSHAREREPORT
Was this helpful?      0  
2
mike Says:
via mobile

Lost your memory of that night or of all the years before?


REPLYSHAREREPORT
Was this helpful?      0  
3
SayWhat Says:

@Verwon, it's OK to give your opinion, as a non medical personnel. But, I don't think you should have told @sharonbrowniegirl that she may have done permanent damage. She was probably already scared. You could have told her "before you make any assumptions. Go to your PCP be honest with your concerns and get a full work up"/ There are many follow-up tests that her PCP can order to rule out damage, not just cardiac work up. Her PCP could have had her do a Basic or Comprehensive metabolic panel, and Renal function panel. That would assess for liver and kidney damage.

REPLYSHAREREPORT
Was this helpful?      7  
4
Julie Says:

Re: SayWhat (# 3)
i totally agree. She could ask her PCP to do a full panel without giving any reason. I would guess her liver enzymes may be high. I am in the medical profession and also take tramadol for chronic pain. Milk whistle cleans your liver out very quickly but that is a very high amount of medication. I would also suggest tapering down even one pill a week. That way you avoid withdrawal symptoms. Good luck.

REPLYSHAREREPORT
Was this helpful?      2  




Viewing page 1 of 1     Reply


More Discussions:

Sprintec Pills Have Caused Me To Develop An Irregular Heart Beat Only Was On Them 2 Weeks Now I Am Having Get My Adjusted No Energy Lost Of Appetiate
Been on Sprintec for 2 weeks. Started having irregular heart beats. Dr said to stop taking them. Now I am having to have... 1 reply
I am 45yrs old taking the birth control for almost 3 yrs last july I stop taking the birth control pills August I have no period then how
I'm 45yrs.old taking birth control pills almost 3yrs..I stop last month july, ,month of August no period comes, what... 5 replies
If I have taken 7 pills per day instead of every 4 hours
If I have taken 7 hydrocodone a day for the past week and my prescription is for 10/325 every 4 hrs.. will I b ok? ## My... 2 replies
I have been taking from 30 to 60 mgs of oxycodone twice a day
I have been doing this for about 8-10 months now. I rarely feel a euphoria, but it gives me motivation to do things. Wit... 2 replies
i have a friend that take 24 pink percocets day 720 pills per month can this harm her
I wonder why her doctor would even allow that an he prescribes a lot of different strong meds to her however the perks i... 2 replies
i am on 75mg of venlafaxine per day are there any over the counter diet pills should stay away from specifically abidexin
i am on 75mg of venlafaxine per day. Are there any over the counter diet pills should stay away from? Specifically abide... 1 reply
Andromex Tramadol Pills From Mexico
I purchased tramadol in a border town in Mexico this past summer. "ANDROMEX laboratories ANDROMEX S.A.DE C.V. Carret... 1 reply
i have to stop modafinil ALMOST cold turkey what should expect 4 - 200 mgs pills per day
I have 30 pills left. Will weaning myself off 4 - 200 mgs, Modafinil cause me a lot of problems? I can't go into a r... 8 replies
I Have Been On 5 Mg Oxycodone For 2 Yrs The Last 4 Days Taking Tramadol And No So Far Am Fine Out
I have been on 5mg oxycodone 3 to 4 times a day for 2 yrs. 5 days ago i started taking tramadol instead, I am out of the... 6 replies
Daily intake of women contraceptive pills by a man who is suffering from diabetic type2 what r the side effects is effects r permanant
My brother is interested to take women contraceptive pills what r the side effects is it effect on his fertility he is h...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 16 April 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA